# SDR DALA1154010663

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 67,257 hours, 31,076 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT T/C WEDGE LOWER SURFACE HAS CHAFE WEAR AT I/B MAIN TRACK AREA.  NR 8 SLAT REMOVED AND REPLACED AND OPS CHECKED ON OPN 7025AD JOB 88900430001.  N/R 190698 AND JOB 88900430001. N/R 190696. AT SAA/SAT DURING HMV.
